# SDR FDEA201409112577

- Difficulty date: September 11, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141N84223
- Condition: Cracked
- Location: Bs 333-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 -377 L1 DOOR CUT OUT LOWER SILL WEB FOUND CRACK AT STATION 334 AFTER WEB.   REPLACED WITH NEW FABRICATED WEB IAW DWG 141N8422 SHT 01 REV R.    REPAIR CLASSIFIED AS MAJOR.
